# SDR ARWA970320

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AND SKIN CRACKED AT APPROX FS 1600, JUST AFT OF AFT PRESSURE BULKHEAD APPROX L33L.  CUT OUT AREA OF CORROSION, FABRICATED DOUBLER FROM 7075-T6 .071 AND FILLER FROM 7075-T6 .063 IAW SRM 53-2-1 FIG 7.  TREATED PRIMED AND INSTALLED IAW SRM 53-2-1 FIG 7.
